American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49N60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[2] P. Cannarsa, P. Cardaliaguet and E. Giorgieri. Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles. Trans. Amer. Math. Soc. 359 (2007) 2741-2775. MR 2286054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Juha Kinnunen and Nageswari Shanmugalingam. Polar sets on metric spaces. Trans. Amer. Math. Soc. 358 (2006) 11-37. MR 2171221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bent Fuglede. The Dirichlet problem for harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature. Trans. Amer. Math. Soc. 357 (2005) 757-792. MR 2095630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arrigo Cellina. The classical problem of the calculus of variations in the autonomous case: Relaxation and Lipschitzianity of solutions. Trans. Amer. Math. Soc. 356 (2004) 415-426. MR 2020039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Sychev and V. J. Mizel. A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems. Trans. Amer. Math. Soc. 350 (1998) 119-133. MR 1357405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. H. Clarke. An indirect method in the calculus of variations . Trans. Amer. Math. Soc. 336 (1993) 655-673. MR 1118823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1